Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Tight small Seifert fibered manifolds with $e_0=-2$

Bülent Tosun

Algebraic & Geometric Topology 20 (2020) 1–27
Bibliography
1 V Colin, E Giroux, K Honda, Finitude homotopique et isotopique des structures de contact tendues, Publ. Math. Inst. Hautes Études Sci. 109 (2009) 245 MR2511589
2 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
3 J B Etnyre, K Honda, On the nonexistence of tight contact structures, Ann. of Math. 153 (2001) 749 MR1836287
4 D T Gay, Four-dimensional symplectic cobordisms containing three-handles, Geom. Topol. 10 (2006) 1749 MR2284049
5 P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geom. Topol. 9 (2005) 1677 MR2175155
6 P Ghiggini, Ozsváth–Szabó invariants and fillability of contact structures, Math. Z. 253 (2006) 159 MR2206641
7 P Ghiggini, On tight contact structures with negative maximal twisting number on small Seifert manifolds, Algebr. Geom. Topol. 8 (2008) 381 MR2443233
8 P Ghiggini, K Honda, Giroux torsion and twisted coefficients, (2008) arXiv:0804.1568
9 P Ghiggini, K Honda, J Van Horn-Morris, The vanishing of the contact invariant in the presence of torsion, preprint (2007) arXiv:0706.1602
10 P Ghiggini, P Lisca, A I Stipsicz, Classification of tight contact structures on small Seifert 3–manifolds with e0 0, Proc. Amer. Math. Soc. 134 (2006) 909 MR2180909
11 P Ghiggini, P Lisca, A I Stipsicz, Tight contact structures on some small Seifert fibered 3–manifolds, Amer. J. Math. 129 (2007) 1403 MR2354324
12 P Ghiggini, S Schönenberger, On the classification of tight contact structures, from: "Topology and geometry of manifolds" (editors G Matić, C McCrory), Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 121 MR2024633
13 P Ghiggini, J Van Horn-Morris, Tight contact structures on the Brieskorn spheres Σ(2,3,6n 1) and contact invariants, J. Reine Angew. Math. 718 (2016) 1 MR3545876
14 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
15 E Giroux, Une infinité de structures de contact tendues sur une infinité de variétés, Invent. Math. 135 (1999) 789 MR1669264
16 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
17 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. 148 (1998) 619 MR1668563
18 A Hatcher, Notes on basic of 3–manifold topology, book project (2007)
19 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
20 K Honda, On the classification of tight contact structures, II, J. Differential Geom. 55 (2000) 83 MR1849027
21 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
22 T Ito, K Kawamuro, Visualizing overtwisted discs in open books, Publ. Res. Inst. Math. Sci. 50 (2014) 169 MR3167583
23 S Jabuka, T E Mark, Product formulae for Ozsváth–Szabó 4–manifold invariants, Geom. Topol. 12 (2008) 1557 MR2421135
24 M Jankins, W D Neumann, Rotation numbers of products of circle homeomorphisms, Math. Ann. 271 (1985) 381 MR787188
25 W H Kazez, R Roberts, Fractional Dehn twists in knot theory and contact topology, Algebr. Geom. Topol. 13 (2013) 3603 MR3248742
26 Y Lekili, Planar open books with four binding components, Algebr. Geom. Topol. 11 (2011) 909 MR2782547
27 P Lisca, On overtwisted, right-veering open books, Pacific J. Math. 257 (2012) 219 MR2948466
28 P Lisca, G Matić, Tight contact structures and Seiberg–Witten invariants, Invent. Math. 129 (1997) 509 MR1465333
29 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact 3–manifolds, III, J. Symplectic Geom. 5 (2007) 357 MR2413308
30 P Lisca, A I Stipsicz, On the existence of tight contact structures on Seifert fibered 3–manifolds, Duke Math. J. 148 (2009) 175 MR2524494
31 P Massot, Geodesible contact structures on 3–manifolds, Geom. Topol. 12 (2008) 1729 MR2421139
32 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
33 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
34 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
35 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
36 O Plamenevskaya, Contact structures with distinct Heegaard Floer invariants, Math. Res. Lett. 11 (2004) 547 MR2092907
37 H Wu, Legendrian vertical circles in small Seifert spaces, Commun. Contemp. Math. 8 (2006) 219 MR2219613
38 H Wu, On Legendrian surgeries, Math. Res. Lett. 14 (2007) 513 MR2318654